# SDR QXEA200602233

- Difficulty date: June 28, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT CENTER WING FUEL PANEL 622AT, 622BT, 622CT AND 623AT REBATES TOP SURFACE REQUIRES STRIPPING AND CLEANING FOR DVI AND ANCHOR NUT GANG CHANNELS REQUIRE REMOVAL FOR ACCESS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10-150-801, SRM 51-26-00-110-801, SRM 51-25-40-330-801, SB 87-57-10, AND SRM 51-40-15-330-801.
